Differential and Integral Equations

Uniqueness of viscosity solutions of fully nonlinear second order parabolic equations with discontinuous time-dependence

Diana Nunziante

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 1 (1990), 77-91.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586186

Mathematical Reviews number (MathSciNet)
MR1014727

Zentralblatt MATH identifier
0738.35026

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B25: Singular perturbations

Citation

Nunziante, Diana. Uniqueness of viscosity solutions of fully nonlinear second order parabolic equations with discontinuous time-dependence. Differential Integral Equations 3 (1990), no. 1, 77--91. https://projecteuclid.org/euclid.die/1371586186


Export citation